# SDR USAAF99001

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 500387D3
- Condition: Leaking
- Location: Galley
- Part time: 4,521 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 575 - AFTER DEPARTING CLT EN ROUTE TO TRI, THE FLIGHT ATTENDANT REPORTED A LARGE WATER LEAK IN THE FORWARD GALLEY AREA.  THE FLIGHT ATTENDANT SHUT OFF THE WATER SUPPLY AND THE LEAK STOPPED.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 COFFEE MAKER DUE TO A LEAKING WATER LINE ON THE UNIT.  MAINTENANCE INSPECTED THE AVIONICS BAYS AND THE CARGO COMPARTMENTS FOR WATER.  NO WATER WAS FOUND IN ANY OF THE BAYS.  (M)
